MathSciNet Relay Station
MathSciNet bibliographic data
MR1813886 (2001m:13023) 13D45 (13H10)
Hellus, M. On the set of associated primes of a local cohomology module. J. Algebra 237 (2001), no. 1, 406–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement